항암 치료 후 발생한 수족증후군에 대한 한의학적 치료의 효과에 대한 고찰
The Effect of Traditional Korean Medicine for Chemotherapy-Induced Hand-Foot Syndrome in Cancer Patients: Review
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Objectives: Hand-foot syndrome (HFS) is a common adverse effect of chemotherapy in cancer patients. This review synthesizes research results to assess the effect of traditional Korean medicine (TKM) on HFS in cancer patients. Methods: Four databases (PubMed, The Cochrane Central Register of Controlled Trials, Research Information Sharing Service, China National Knowledge Infrastructure) were searched for randomized controlled trials (RCTs) to assess the effects of TKM on HFS. The effects and quality of RCTs were assessed with the Cochrane risk of bias (ROB) tool. Results: Six RCTs met our study criteria. In all six, TKM showed improvement in HFS symptoms as well as quality of life scores when compared to the control group. However, the methodological quality of RCTs was relatively low due to the unclear or high ROB. Conclusions: TKM would be helpful to patients with HFS after chemotherapy. To clarify the clinical efficacy of TKM, well-designed studies are required in the future.
Abstract
Objectives: Hand-foot syndrome (HFS) is a common adverse effect of chemotherapy in cancer patients. This review synthesizes research results to assess the effect of traditional Korean medicine (TKM) on HFS in cancer patients. Methods: Four databases (PubMed, The Cochrane Central Register of Controlled Trials, Research Information Sharing Service, China National Knowledge Infrastructure) were searched for randomized controlled trials (RCTs) to assess the effects of TKM on HFS. The effects and quality of RCTs were assessed with the Cochrane risk of bias (ROB) tool. Results: Six RCTs met our study criteria. In all six, TKM showed improvement in HFS symptoms as well as quality of life scores when compared to the control group. However, the methodological quality of RCTs was relatively low due to the unclear or high ROB. Conclusions: TKM would be helpful to patients with HFS after chemotherapy. To clarify the clinical efficacy of TKM, well-designed studies are required in the future.
참고문헌 (21)
- Kang YH, "A case report of Hand-foot syndrome due to sorafenib with Jaungo", J Haehwa Med, 28(2), pp.54~59 (2019)
- Miller KK, "Chemotherapy -induced hand-foot syndrome and nail changes:A review of clinical presentation, etiology, pathogenesis, and management", J Am Acad Dermatol, 71(4), pp.787~794 (2014)
- Nikolaoua V, "Incidence and implications of chemotherapy related hand-foot syndrome", Expert Opin Drug Saf, 15(12), pp.1625~1633 (2016)
- 허영설, "Frequency, clinical course and risk factors of hand-foot syndrome in patients administered capecitabine containing chemotherapies", 석사, 임상약학, pp.2003
- Kang YK, "Pyridoxine is not effective to prevent hand-foot syndrome associated with capecitabine therapy:Results of a randomized, double-blind, placebo-controlled study", J Clin Oncol, 28(24), pp.3824~3829 (2010)
- Chen M, "Pyridoxine for Prevention of Hand-Foot Syndrome Caused by Chemotherapy:A Systematic Review", PLoS One, 8(8), pp.1~7 (2013)
- 한가진, "가미도홍사물탕 약욕요법 이후 호전된 항암화학요법 유발 수족증후군 1례", 대한한방내과학회지, 39(2), pp.259~267 (2018), 대한한방내과학회
- Chen X, "External Use of Yiqi Tongluo Treatment in Hand-Foot Syndrome Caused by Capecitabine:A Clinical Study", pp.2015
- Liu K, "Clinical Observation of Using Modified Xiexin Decoction Combined with Porphyra Olive Oil External Use in the Prevention and Treatment of 80Cases of Kababine Related Hand Foot Syndrome", J Sichuan Tradit Chinese Med, 36(9), pp.119~121 (2018)
- Zhou L, "Clinical observation of the modified Huangqi Guizhi Wuwu Tang for external use in preventing and treating 23 cases with capecitabine related hand foot syndrome", J Gansu Univ Chinese Med, 34(3), pp.46~48 (2017)
- "Rev Man 5 download(current version:5.4.1) Cochrane Community", ~
- Kim SY, "NECA's Guidance for Undertaking Systematic Reviews and Meta-Analyses for Intervention", NECA(National Evidence- based Healthcare Collaborating Agency) Center for New Health Technology Assessment, ~ (2011)
- Ying H, "Clinical Observation of Wuwei Xuanbi Decoction of Early Intervention on Colon Cancer Patients with Hand Foot Syndrome Cause by Capecitabine", Journal of Liaoning University of Traditional Chinese Medicine, 16(10), pp.108~110 (2014)
- Zhao CL, "Effect of Modified Taohongsiwu Decoction on Patients with Chemotherapy-Induced Hand-Foot Syndrome", J Tradit Chinese Med, 34(1), pp.10~14 (2014)
- Jinlin Z, "Clinical Study of Yiqi Tongbi Prescription Combined with Siwu Decoction in Treatment of Colon Cancer Patientspostoperative Chemotherapy Related Hand Foot Syndrome", Chinese Arch Tradit Chinese Med, pp.1906~1909 (2019)
- Yu R, "Effect of Chinese Herbal Compound LC09 on Patients With Capecitabine-Associated Hand-Foot Syndrome:A Randomized, Double-Blind, and Parallel-Controlled Trial", Integr Cancer Ther, 19(8), pp.1~10 (2020)
- Yanni L, "External Use of Tongluo Huoxue Treatment in Hand-Foot Syndrome Caused by Capecitabine_A Clinical Study", Journal of Liaoning University of TCM, 15(4), pp.68~70 (2013)
- Qingnan M, "Clinical Study on External Bath of Modified Guizhi Decoction in Treatment for Hand-foot Syndrome Caused by Apatinib", pp.2018
- Sibaud V, "HFS-14, a specific quality of life scale developed for patients suffering from hand-foot syndrome", Oncologist, 16(10), pp.1469~1478 (2011)
- National Cancer Institute, "Common Terminology Criteria for Adverse Events", U.S. DEPARTMENT OF HEALTH AND HUMAN SERVICES, National Institutes of Health, National Cancer Institute, 1~78 (2009)
- Nathan C, "Oxford Textb Palliat Med", pp.109~ (1993)
